Publication
Title
New representation of the self-duality and exact solutions for Yang-Mills equations
Author
Language
English
Source (journal)
International journal of theoretical physics. - New York
Publication
New York : 2006
ISSN
0020-7748
Volume/pages
45:6(2006), p. 1021-1028
ISI
000238832800001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.10.2017
To cite this reference